# SDR WWMA9800021

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232AE
- Make and model: Saab 340B
- Aircraft serial: 340B232
- System (JASC): 2612 · Fire Detection
- Part: Sensing Element
- Part number: 703072
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5004, AEX,  THE LEFT ENGINE FIRE PROTECTION SYSTEM WOULD NOT TEST CORRECTLY.  MAINTENANCE REPLACED THE LEFT ENGINE SENSING ELEMENT.
